# SDR CA991103003

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010561
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING A HYDRAULIC LEAK IN THE NR 2 ENGINE NACELLE AREA, MAINTENANCE FOUND A DAMAGED FLARE ON THE HYDRAULIC LINE TO THE SPOILER UNLOADING VALVE.  THE LINE WAS REPLACED.
